Alert archive / Minnesota / Areal Flood Warnings in 2011
Areal Flood Warning 8, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Apr 4, 2011, 3:37 PM CDT for 11 counties in Minnesota. It was in force for 5 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 3:37 PM CDT (20:37 UTC)
- Expired
- Apr 9, 2011, 3:30 PM CDT
- In force
- 5 days
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, MN, Carver County, MN, Chippewa County, MN, Lac qui Parle County, MN, McLeod County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 94 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -212 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WGUS43 KMPX 042037
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT MON APR 4 2011
MNC015-019-023-073-085-103-127-129-143-171-173-092030-
/O.NEW.KMPX.FA.W.0008.110404T2037Z-110409T2030Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-LAC QUI PARLE MN-CHIPPEWA MN-MCLEOD MN-CARVER MN-
YELLOW MEDICINE MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-BROWN MN-
NICOLLET MN-
337 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR RAIN AND MELTING SNOW IN...
LAC QUI PARLE COUNTY IN WEST CENTRAL MINNESOTA...
MCLEOD COUNTY IN CENTRAL MINNESOTA...
NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHEASTERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
NORTHEASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
SIBLEY COUNTY IN CENTRAL MINNESOTA...
SOUTHWESTERN RENVILLE COUNTY IN CENTRAL MINNESOTA...
WESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
WESTERN CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...
WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 330 PM CDT SATURDAY
* AT 332 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS
THE WARNED AREA DUE TO SNOW MELT AND PRECIPITATION OVER THE PAST
TWO WEEK. ADDITIONAL SNOW MELT ACROSS PORTIONS OF THE CROW
AND THE UPPER HEADWATERS OF THE MINNESOTA RIVER WILL LEAD TO
ADDITIONAL RISES ALONG THE RIVERS AND THEIR TRIBUTARIES. THIS
WARNING IS MAINLY FOR THE SMALLER CREEKS AND STREAMS THAT CAUSE
AREA ROADWAYS TO BE IMPACTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BUFFALO...
GRANITE FALLS...HUTCHINSON...MADISON...MONTEVIDEO...NEW ULM...ST
PETER...ALBERTVILLE...BECHYN...BELLINGHAM...BISCAY...BOYD...
BROWNTON...COKATO...COURTLAND...DELANO...FAIRFAX...FRANKLIN...
GLENCOE...HENDERSON...HOWARD LAKE...KLOSSNER...LAFAYETTE...LESTER
PRAIRIE...MAPLE LAKE...MARIETTA...MAYER...MILAN...MINNESOTA FALLS
AND MONTROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 4526 9643 4515 9613 4514 9574 4486 9545
4446 9452 4447 9401 4473 9393 4472 9447
4493 9447 4498 9426 4534 9405 4524 9358
4501 9382 4469 9381 4459 9390 4417 9402
4426 9438 4423 9439 4481 9568 4482 9643
$$
JLT2 follow-up statements
965
WGUS83 KMPX 050238
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
938 PM CDT MON APR 4 2011
MNC015-019-023-073-085-103-127-129-143-171-173-092030-
/O.CON.KMPX.FA.W.0008.000000T0000Z-110409T2030Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-LAC QUI PARLE MN-CHIPPEWA MN-MCLEOD MN-CARVER MN-
YELLOW MEDICINE MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-BROWN MN-
NICOLLET MN-
938 PM CDT MON APR 4 2011
...AREAL FLOOD WARNING FOR RAIN AND MELTING SNOW REMAINS IN EFFECT
FOR SIBLEY...SOUTHWESTERN RENVILLE...MCLEOD AND WRIGHT COUNTIES IN
CENTRAL MINNESOTA...AND WESTERN CARVER COUNTY IN EAST CENTRAL
MINNESOTA...AND NICOLLET AND NORTHEASTERN BROWN COUNTIES IN SOUTH
CENTRAL MINNESOTA...AND NORTHEASTERN REDWOOD COUNTY IN SOUTHWEST
MINNESOTA...AND NORTHEASTERN YELLOW MEDICINE...WESTERN CHIPPEWA AND
LAC QUI PARLE COUNTIES IN WEST CENTRAL MINNESOTA UNTIL 330 PM CDT
SATURDAY...
EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS OCCURRING ACROSS
THE WARNED AREA DUE TO SNOW MELT AND PRECIPITATION OVER THE PAST
TWO WEEK. ADDITIONAL SNOW MELT ACROSS PORTIONS OF THE CROW AND THE
UPPER HEADWATERS OF THE MINNESOTA RIVER WILL LEAD TO ADDITIONAL
RISES ALONG THE RIVERS AND THEIR TRIBUTARIES. PLEASE SEE THE LATEST
ROAD CLOSURES ON THE MINNESOTA DEPARTMENT OF TRANSPORTATION WEB
PAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4526 9643 4515 9613 4514 9574 4486 9545
4446 9452 4447 9401 4473 9393 4472 9447
4493 9447 4498 9426 4534 9405 4524 9358
4501 9382 4469 9381 4459 9390 4417 9402
4426 9438 4423 9439 4481 9568 4482 9643
$$
JLT282
WGUS83 KMPX 082209
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT FRI APR 8 2011
MNC015-019-023-073-085-103-127-129-143-171-173-092030-
/O.CON.KMPX.FA.W.0008.000000T0000Z-110409T2030Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-LAC QUI PARLE MN-CHIPPEWA MN-MCLEOD MN-CARVER MN-
YELLOW MEDICINE MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-BROWN MN-
NICOLLET MN-
509 PM CDT FRI APR 8 2011
...AN AREAL FLOOD WARNING FOR RAIN AND MELTING SNOW REMAINS IN
EFFECT FOR SIBLEY...SOUTHWESTERN RENVILLE...MCLEOD AND WRIGHT
COUNTIES IN CENTRAL MINNESOTA...AND WESTERN CARVER COUNTY IN EAST
CENTRAL MINNESOTA...AND NICOLLET AND NORTHEASTERN BROWN COUNTIES IN
SOUTH CENTRAL MINNESOTA...AND NORTHEASTERN REDWOOD COUNTY IN
SOUTHWEST MINNESOTA...AND NORTHEASTERN YELLOW MEDICINE...WESTERN
CHIPPEWA AND LAC QUI PARLE COUNTIES IN WEST CENTRAL MINNESOTA UNTIL
330 PM CDT SATURDAY...
EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS OCCURRING ACROSS
THE WARNED AREA DUE TO SNOW MELT AND PRECIPITATION OVER THE PAST
SEVERAL WEEKS. ADDITIONAL RAINFALL IS EXPECTED OVER THE NEXT FEW
DAYS WHICH WILL LEAD TO ADDITIONAL RISES ALONG THE RIVERS AND THEIR
TRIBUTARIES. PLEASE SEE THE LATEST ROAD CLOSURES ON THE MINNESOTA
DEPARTMENT OF TRANSPORTATION WEB PAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4526 9643 4515 9613 4514 9574 4486 9545
4446 9452 4447 9401 4473 9393 4472 9447
4493 9447 4498 9426 4534 9405 4524 9358
4501 9382 4469 9381 4459 9390 4417 9402
4426 9438 4423 9439 4481 9568 4482 9643
$$
JLTWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Apr 4, 1:01 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 4, 1:01 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT MON APR 4 2011
.UPDATE...
UPDATED FOR AVIATION DISCUSSION BELOW.
&&
.DISCUSSION...
/ISSUED 403 AM CDT MON APR 4 2011/
YESTERDAY INTO TODAY CERTAINLY SHOWED THAT SPRINGTIME IS HERE
ACROSS THE COUNTRY...WITH ACTIVE WEATHER AND QUICKLY CHANGING
TEMPERATURES ACROSS A LARGE PART OF THE COUNTRY. OF COURSE
SPRINGTIME DOES NOT ALWAYS MEAN WARMTH AND LIQUID PRECIPITATION
FOR US UP HERE...BUT MORE SO RAPID CHANGES. SUCH A REFLECTION FROM
THIS CURRENT SYSTEM WILL BE SEEN ACROSS OUR AREA TODAY WITH GUSTY
WINDS ALONG WITH MUCH COOLER TEMPERATURES...ESPECIALLY OVER
SOUTHERN MN WHERE THE MERCURY WILL TOP OUT 20 TO 25 DEGREES COOLER
THAN ON SUNDAY.
SYNOPSIS...SPLIT FLOW ENERGY ACROSS THE CENTRAL U.S. IS MORPHING
INTO ONE LONG WAVE UPPER LEVEL TROUGH TODAY...WHICH WILL PASS OVER
THE AREA THROUGH EARLY AFTERNOON. THE SURFACE LOW WILL CONTINUE TO
LIFT NORTHEAST OVER LOWER MI WITH THE PRESSURE GRADIENT TIGHTENING
OVER THE AREA. NORTHWEST WINDS WERE GUSTING TO OVER 40 MPH AT A
FEW WESTERN MN SITES AS OF 330 AM. THIS TIGHT GRADIENT WILL SHIFT
EAST ACROSS THE AREA TODAY WITH SLIGHT RIDGING BY TONIGHT. A
PROGRESSIVE UPPER LEVEL PATTERN WILL CONTINUE OVER THE AREA
THROUGH MIDWEEK...LITTERED WITH SHORT WAVE ENERGY FOR TUE AND WED.
NO WIDESPREAD PRECIPITATION IS FAVORED IN SUCH A PATTERN. IT IS
THE CONSENSUS IN THE GUIDANCE TO AMPLIFY THE PATTERN DURING THE
END OF THE WEEK...WITH MORE SOUTHWEST MID TO UPPER FLOW OVER THE
AREA. THIS STILL LOOKS UNSETTLED FOR A LARGE PART OF THE
MIDWEST...THOUGH CONFIDENCE IS LOW ON EXACT EVOLUTION WITH WIDELY
VARYING MODEL SOLUTIONS.
TODAY...AREA PROFILERS INDICATE THE 850-925MB WIND MAXIMA IS
MOVING EAST INTO MN EARLY THIS MORNING...WITH FSD DOPPLER VAD
SHOWING 50 KTS AT 850MB. A NICE UNIDIRECTIONAL LOWER TO MID-LEVEL
PROFILE HAS ESTABLISHED ITSELF IN WESTERN MN AND WILL EXPAND EAST
THIS MORNING. THE ISALLOBARIC CHANGE WILL ESPECIALLY DRIVE WINDS
EARLY THIS MORNING...THEN CONTINUE WITH STEEPENING LAPSE RATES
INTO THE AFTERNOON. THE HIGHEST GUSTS SHOULD BE SEEN IN SOUTH
CENTRAL MN LOOKING AT THE NAM AND GFS MOMENTUM TRANSFER ON
FORECAST SOUNDINGS. HAVE BLENDED CURRENT WINDS WITH THE NMMWRF AND
NAM...AND USED GUSTS CLOSE TO THE NAM TOP OF THE CHANNEL MIX-DOWN.
WITH THE UPPER LEVEL WAVE PASSAGE AND ASSOCIATED FRONTOGENETIC
FORCING...SCATTERED SHOWERS/FLURRIES WILL MIGRATE FROM WEST TO
EAST THROUGH EARLY AFTERNOON. THE LOW-LEVEL /0-500M/ WET BULB
PROFILES ON THE RUC HAVE SHOWN 0.7C OR LOWER HAVE GENERALLY SEEN
SNOW OBSERVED AT THE SURFACE. USED THAT AS A GENERAL PROXY BETWEEN
SNOW SHOWERS AND RAIN OR SNOW SHOWERS FOR THE WEATHER GRIDS
THROUGH EARLY AFTERNOON. TEMPERATURES ARE NOT EXPECTED TO RISE
MUCH TODAY...GENERALLY TOPPING BETWEEN 40 AND 45 DEGREES.
TUESDAY AND WEDNESDAY...IN THIS UNSETTLED PATTERN...IT IS TOUGH TO
DEFINE ANY PARTICULAR FOCUS FOR PRECIPITATION IN THE FORECAST
AREA. LOW CHANCE POPS SEEM PRUDENT AND ARE A LITTLE UNDER A
CONSENSUS OF DETERMINISTIC MODELS...WHICH COULD BE OVERDONE IF
ANYTHING. PRECIPITATION TYPE COULD BE LIGHT SNOW IN THE NORTHERN
FORECAST AREA DURING TUESDAY NIGHT...IF ANY COMES TO FRUITION.
THERE SHOULD BE MID-LEVEL CLOUD COVER DURING THIS PERIOD...WHICH
MAY OFFSET THE RETURNING WARMTH DURING THE DAYS.
THURSDAY INTO THE WEEKEND...THE 04.00Z EC CONTINUES TO BE FURTHER
NORTH WITH A LIKELY LOW LIFTING NORTHEAST DURING THE THURSDAY AND
THURSDAY NIGHT PERIOD. THIS WOULD FAVOR MORE PRECIPITATION OVER
THE AREA. A LOT WILL HAVE TO DO WITH WHERE THE WEAK FRONT THAT
PASSES TUESDAY NIGHT STALLS TO THE SOUTH. THE CANADIAN SEEMS TOO
FAR SOUTH...AND HAVE GENERALLY GONE CLOSER TO THE EC. HAVE LIKELY
POPS FOR THU NIGHT IN THE SOUTHEAST AREA AS IN PREVIOUS
FORECAST...WHERE MOISTURE TRANSPORT AND ASCENT ARE MOST FOCUSED.
POPS WILL LIKELY INCREASE IN THE NEXT FORECAST OR TWO IF THIS
SIGNAL BECOMES MORE CONSISTENT AMONGST THE GUIDANCE. FAIRLY SHARP
DIFFERENCES EXIST DURING THE WEEKEND...BUT THE 04.00Z EC AND GEFS
BOTH SHOW A LOW EJECTING NORTHEAST DURING THE LATTER PART OF THE
WEEKEND...POTENTIALLY LEADING TO WIDESPREAD PRECIPITATION. THE CPC
AND NAEFS 8 TO 14 DAY PROBABILITIES FAVOR NEAR NORMAL TEMPERATURES
FOR NEXT WEEK.
&&
.AVIATION.../18Z TAF ISSUANCE/
12Z KMPX RAOB SHOWED 35 KNOTS AT 1000 FEET AMID NEARLY ADIABATIC
PROFILE. WITH RIDGE MOVING INTO WRN MN THIS EVENING...NW WINDS
WILL TAPER OFF THIS EVENING...WITH GUSTS BEGINNING TO DECREASE IN
THE LATER AFTERNOON. RESIDUAL MOISTURE ALLOWING FOR AFTERNOON CU
WITH DEVELOPMENT IN SW/WC/SC MN...AND SOME ALSO ON THE BACKSIDE OF
DEPARTING LOW CLOUDS AND SHOWERS. QUIET WEATHER TONIGHT THEN
ANOTHER BATCH OF MID CLOUDS MOVES IN TUESDAY MORNING.
KMSP...GUSTS NEARING 35 KNOTS AT TIMES THIS AFTERNOON BUT THIS
SHOULD DECREASE AFTER 22Z AS RIDGE MOVES CLOSER. WINDS SHOULD DROP
TO AROUND 5 KNOTS OVERNIGHT AS RIDGE MOVES ACROSS AND NEXT TROUGH
MOVES IN TUESDAY MORNING. MIGHT BE A FEW AREAS OF BKN035 THIS
AFTERNOON.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-
FARIBAULT-FREEBORN-LE SUEUR-NICOLLET-SIBLEY-STEELE-WASECA.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR BROWN-CHIPPEWA-
DOUGLAS-KANDIYOHI-LAC QUI PARLE-MARTIN-POPE-REDWOOD-
RENVILLE-STEVENS-SWIFT-WATONWAN-YELLOW MEDICINE.
WI...NONE.
&&
MTF/TDKHazardous weather outlook, Apr 4, 1:15 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 115 PM CDT MON APR 4 2011 MNZ041-047-048-054>057-064-065-067-073>076-082>085-091>093-051100- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 115 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 40 MPH WILL BE NOTED ACROSS WEST CENTRAL TO SOUTH CENTRAL MINNESOTA THIS AFTERNOON. THE WIND SHOULD TAPER OFF THIS EVENING. ALSO...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS SOUTH CENTRAL MINNESOTA ON THURSDAY AFTERNOON AND NIGHT. SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME. RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ042>045-049>053-058>063-066-068>070-077-078-WIZ014>016-023>028- 051100- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 115 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:16 AM CDT | River Flood Warning | MPX | Stearns | 10 days |
| Apr 4, 11:16 AM CDT | River Flood Warning | MPX | Washington | 10 days |
| Apr 4, 11:36 AM CDT | River Flood Watch | MPX | Dakota, Goodhue | 3 days |
Nearby
Areal Flood Warnings in Minnesota, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.